Jump to content
ACN Latitudes Forums

Salicylic Acid to Remove Wart


rossina
 Share

Recommended Posts

Hello- My son has been doing great & today started a tic explosion with lots of blinking

& a rash all over his face. I just did some searching and came across something on salicylic acid, which we have been putting on his foot (17% solution) for his two warts for 4 days now. Could this be causing the blinking & extreme emotional sensitivity we have seen? I am amazed!!! And... feeling a little silly for not even seeing the connection before now.

Any feedback would be so appreciated!!!

Thanks,

Jeanne

Link to comment
Share on other sites

hi

if he has a salicylate allergy or sensitivity then yes, I really do feel it could trigger tics

 

also I wonder if these are plantar warts, thenthey are caused by HPV and so could the virus reacting to the treatment be triggering something....not sure but maybe?

Link to comment
Share on other sites

Have you explored the salicylate connection further. Lowering salicylate content in the diet is a key aspect of the Feingold diet. Salicylates can lead to hyperactivity and restlessnes, and quite possibly increased tics. there is more info on

http://salicylatesensitivity.com/

 

or you could Google the Feingold diet. There is a Feingold society that you can join as well.

I think there is also more info on this if you search the archived posts for this list.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...